MathSciNet Relay Station
MathSciNet bibliographic data
MR982489 30C75
Solynin, A. Yu. Solution of the Pólya-Szegő isoperimetric problem. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 168 (1988), Anal. Teor. Chisel i Teor. Funktsiĭ. 9, 140--153, 190; translation in J. Soviet Math. 53 (1991), no. 3, 311–320
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement